# SDR CALA2025012702067

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62643
- Aircraft time: 34,529 hours, 3,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS EICAS ADVISORY FLIGHT DECK EMERGENCY LIGHT SWITCH IS NOT IN THE ARMED POSITION, OR SWITCH IN ARMED POSITION AND FLIGHT ATTENDENT EMERGENCY LIGHT SWITCH SELECTED ON. EMER LTS SWITCH-SWITCH GUARD BROKEN/LOOSE. WONT ENGAGE SWITCH WH EN CLOSD SECURED COCKPIT  EMERGENCY LIGHT SWITCH,OPS CHECK NORMAL.
